RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 1, Pages 28–32 (Mi jsfu284)  

This article is cited in 2 scientific papers (total in 2 papers)

On sharply doubly-transitive groups

Evgeny B. Durakov, Evgenia V. Bugaeva, Irina V. Sheveleva

Institute of Core Undergraduate Programmes, Siberian Federal University, Krasnoyarsk, Russia

Abstract: The question of existence in any sharply doubly-transitive group of a regular abelian normal subgroup is investigated.

Keywords: group, sharply doubly-transitive group, near-field near-domain.

Full text: PDF file (124 kB)
References: PDF file   HTML file
UDC: 512.145
Received: 08.07.2012
Received in revised form: 20.09.2012
Accepted: 20.12.2012
Language:

Citation: Evgeny B. Durakov, Evgenia V. Bugaeva, Irina V. Sheveleva, “On sharply doubly-transitive groups”, J. Sib. Fed. Univ. Math. Phys., 6:1 (2013), 28–32

Citation in format AMSBIB
\Bibitem{DurBugShe13}
\by Evgeny~B.~Durakov, Evgenia~V.~Bugaeva, Irina~V.~Sheveleva
\paper On sharply doubly-transitive groups
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 1
\pages 28--32
\mathnet{http://mi.mathnet.ru/jsfu284}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu284
  • http://mi.mathnet.ru/eng/jsfu/v6/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Sozutov, E. B. Durakov, “On sharply $2$-transitive groups with generalized finite elements”, Siberian Math. J., 58:5 (2017), 887–890  mathnet  crossref  crossref  isi  elib  elib
    2. A. I. Sozutov, O. V. Kravtsova, “$KT$-fields and sharply triply transitive groups”, Algebra and Logic, 57:2 (2018), 153–160  mathnet  crossref  crossref  isi
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:134
    Full text:52
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021